Theta characteristics on singular curves, spin structures and Rohlin theorem
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 21 (1988) no. 4, p. 623-635
@article{ASENS_1988_4_21_4_623_0,
     author = {Libgober, A.},
     title = {Theta characteristics on singular curves, spin structures and Rohlin theorem},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 21},
     number = {4},
     year = {1988},
     pages = {623-635},
     doi = {10.24033/asens.1570},
     zbl = {0682.14020},
     mrnumber = {90e:14036},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1988_4_21_4_623_0}
}
Libgober, A. Theta characteristics on singular curves, spin structures and Rohlin theorem. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 21 (1988) no. 4, pp. 623-635. doi : 10.24033/asens.1570. http://www.numdam.org/item/ASENS_1988_4_21_4_623_0/

[A] M. Atiyah, Riemann Surfaces and Spin Structures (Ann. Scient. Ec. Norm. Sup., 4 série, T. 4, 1971). | Numdam | MR 44 #3350 | Zbl 0212.56402

[AR] M. Atiyah and E. Rees, Vector Bundles on Projective 3-Space (Inv. Math., Vol. 35, 1976). | MR 54 #7870 | Zbl 0332.32020

[ACGH] Arbarello, Cornalba, Griffiths and Harris, Geometry of Algebraic Curves, Vol. 1, Springer Verlag, 1985. | MR 86h:14019 | Zbl 0559.14017

[B] W. Browder, Surgery on Simply Connected Manifolds, Springer Verlag, 1972. | MR 50 #11272 | Zbl 0239.57016

[J] D. Johnson, Spin Structures and Quadratic Forms on Surfaces (Journ. of London Math. Soc., Vol. 2, (22), 1980, pp. 365-373). | MR 81m:57015 | Zbl 0454.57011

[H] J. Harris, Theta Characteristics on Algebraic Curves (Trans. Amer. Math. Soc., Vol. 271, 1982, pp. 611-638). | MR 83m:14022 | Zbl 0513.14025

[L] J. Levine, Polynomial Invariants of Knots of Codimension Two (Ann. of Math, Vol. 84, 1966). | MR 34 #808 | Zbl 0196.55905

[M1] J. Milnor, Spin Structures on Manifolds (L'enseignement Math., Vol. 9, 1963, pp. 198-203). | MR 28 #622 | Zbl 0116.40403

[M2] J. Milnor, Singular Points of Complex Hypersurfaces (Ann. of Math. Studies, Princeton, 1968). | MR 39 #969 | Zbl 0184.48405

[Mu1] K. Murasugi, Arf Invariant of Knot Types (Proc. A.M.S., vol. 21, 1969, p. 69-72). | MR 38 #6577 | Zbl 0176.22102

[Mu2] K. Murasugi, On the Arf Invariant of Links (Math. Proc. Camb. Phil. Soc., Vol. 95, 1984, pp. 61-69). | MR 85j:57007 | Zbl 0558.57001

[O] S. Oshanine, Signature et invariant de Kervaire généralisés, C.R. Acad. Sci. Paris, 285, série A, 1977, pp. 211-213. | MR 56 #16645 | Zbl 0361.57016

[R] R. Robertello, An Invariant of Knot Cobordisms (Comm. Pure Appl. Math., Vol. 18, 1965, pp. 543-555). | MR 32 #447 | Zbl 0151.32501

[Ro] V. A. Rohlin, Proof of Gudkov Hypotheses (Funct. Anal. and Appl., 1972, pp. 136-138). | Zbl 0259.14010